# SDR SIMA20180206001

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 19,144 hours, 13,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT MAIN CABIN DOOR DIFFICULT TO OPEN. CLEANED DEBRIS FROM LATCHING MECHANISM AND ROLLERS, PERFORMED OPERATIONAL CHECK IAW 52-11-02  OPS CK GOOD.
